... herniated badly. Have been takin 30 mg oxcodone, 2-4 a day for a year, and up to 8 a day a year after that..which stopped ten days ago... started subs first time ten days ago. 16 mgs first 4 days, 12 mgs next 4 days, 8 mgs last 4 days... followed Roberts taper... feel fine, 10-12 hrs sleep every night, once I pass out finally. Want to stop subs in 10 days to 20 days max from now as there is no real info on long term affects. Is my brain had time to heal? Should I extend the taper? No withdrawals yet, but don't care if I get them for even a month after I am done taking subs. Just want to be ready for MBA program in october and off subs before a month of taking them. I'm just gonna deal with pain. I am in a place where I won't be able to get any meds, no clonodine or anything, even opiates... really foreign country... and will be here for two more months so this is wat will help me mentally. Never abused anything before, just wanna put this bad experience behind me.
 Thanks, Dimitri